# SDR DALA2019051603068

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,272 hours, 53,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR WORN ON PREVIOUS REPAIR DOUBLER STA XFLS 158 LEADING EDGE AT RT WING ON REFERENCE MON /097/023 LOG 2981072. DOUBLER WAS REPLACED PER ER/A 557670-14 REV. ORIGINAL SECTION I. (LP1075873)
